MathSciNet Relay Station
MathSciNet bibliographic data
MR532554 (80g:58046) 58G10 (22E45)
Connes, Alain; Moscovici, Henri The $L\sp{2}$-index theorem for homogeneous spaces. Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 4, 688–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement